Advertisement

Siberian Mathematical Journal

, Volume 25, Issue 1, pp 66–75 | Cite as

Radial limits and the representation of the Dirichlet integral of functions of spirallike type

  • I. A. Lebedev
Article

Keywords

Radial Limit 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    Ch. Pommerenke, “On starlike and convex functions,” J. London Math. Soc.,37, No. 2, 209–224 (1962).Google Scholar
  2. 2.
    F. Holland and D. K. Thomas, “The area theorem for starlike functions,” J. London Math. Soc. (2),1, No. 1, 127–134 (1969).Google Scholar
  3. 3.
    P. L. Duren, Theory of Hp Spaces, Academic Press, New York (1970).Google Scholar
  4. 4.
    T. Basgöze and F. R. Keogh, “The Hardy class of a spirallike function and its derivative,” Proc. Am. Math. Soc.,26, No. 2, 266–269 (1970).Google Scholar
  5. 5.
    K. Hoffman, Banach Spaces of Analytic Functions, Prentice-Hall, Englewood Cliffs (1962).Google Scholar
  6. 6.
    A. Zygmund, Trigonometric Series, Vol. I, Cambridge Univ. Press (1959).Google Scholar
  7. 7.
    S. Saks, Theory of the Integral, Warsaw (1937); reprinted Dover, New York (1964).Google Scholar
  8. 8.
    A. L. Brudno, “Continuity and differentiability,” Mat. Sb.,13, No. 1, 119–134 (1943).Google Scholar
  9. 9.
    I. P. Natanson, Theory of Functions of a Real Variable, Ungar.Google Scholar
  10. 10.
    I. I. Privalov, Boundary Properties of Analytic Functions [in Russian], Gostekhizdat, Moscow-Leningrad (1950).Google Scholar
  11. 11.
    A. I. markushevich, Theory of Functions of a Complex Variable, Vol. 2, Prentice-Hall, Englewood Cliffs (1965).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • I. A. Lebedev

There are no affiliations available

Personalised recommendations